# SDR CA140325002

- Difficulty date: March 25, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Blk
- Part number: K3822
- Condition: Failed
- Location: Magneto
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE DISTRIBUTOR FINGER FROM A NEW MAGNETO WAS OBSERVED TO BE UNSEATED IN THE SLOT WHICH SEEMS TO BE DESIGNED FOR IT.  INVESTIGATION OF REPLACEMENT STOCK REVEALED THE SAME CONDITION ON ALL UNITS.  SUSPECT THIS CONDITION MAY LEAD TO PREMATURE LOOSENING OF THE DISTRIBUTOR FINGERS FOR WHICH WE HAVE SUBMITTED MANY SDR`S.
